# SDR DALA1020616304

- Difficulty date: August 28, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 89,460 hours, 11,268 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Condition: Failed
- Location: Galley Oven
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, NR1 UPPER DECK OVEN SMELLED OF SMOKE AND CIRCUIT BREAKER POPPED. CREW SECURED OVEN. MX REPLACED THE U/D NR1 OVEN CONTROLLER. OPS CHECK WAS GOOD.
